MAUDE Adverse Event Report: C.R. Bard Inc. (Covington) -1018233 Bardex® I.C. Foley Catheter; Latex Foley Catheter

C.R. Bard Inc. (Covington) -1018233 Bardex® I.C. Foley Catheter; Latex Foley Catheter
Catalog Number 0165SI14
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use after insertion of foley catheter, a hole opened up and the water used to secure it fell out.
 
Additional Manufacturer Narrative
The reported event was confirmed as manufacturing related.The product had caused the reported failure.Sample was evaluated and observed there was a pinhole on the bottom part of sac collar that allowed water to leak out.Pinhole was examined under microscope and noted to be round and smooth.A review of the manufacturing process indicates that the process can produce of this type of defect.Therefore, this failure mode confirmed manufacturing related.A potential root cause for this failure could be due to bubble during dipping process.No deviations or nonconformances related to the reported issue were identified.The labeling / packaging record review did not identify any labeling / packaging -related conditions associated with the reported failure mode.A review of the lot file showed no rejects or rework associated with this issue.For the affected date code, the rejected units were recorded as in process scrap and will be disposed of after inspection.No deviations or nonconformances related to the reported issue were identified.The dhr/bhr review did not identify any manufacturing related conditions associated with the reported failure mode.Corrections: d,e,h.Udi format updated with available product information per gudid.H11: section a through f, the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Bardex® I.C. Foley Catheter
Common Device Name
Latex Foley Catheter
Manufacturer (Section D)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key50214132
Report Number1018233-2026-05328
Device Sequence Number6110818
Product Code MJC
UDI-Device Identifier00801741016745
UDI-Public(01)00801741016745
Combination Product (Y/N)Y
Initial Reporter StateNA
Initial Reporter CountryJA
PMA/510(K) Number
K910318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0165SI14
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/19/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2026
Supplement Date Received by Manufacturer09/27/2026
Initial Report FDA Received Date08/11/2026
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown